# SDR IXXA9900008

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW PERFORMED A POST FLIGHT CHECK LIST AT OKO, WHICH REVEALED TWO PASSENGERS EMERGENCY EXIT AISLE PATHWAY LIGHTS  INOPERATIVE.  MAINTENANCE REPLACED TWO LIGHT BULBS AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK.
